MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Volara System; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION Volara System; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08594
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following volara device training on (b)(6) 2025, the patient experienced a leaking nebulizer cup and discontinued use of the device due to medication leakage and lack of perceived therapeutic benefit.The patient, an 81-year-old female with a history of bronchiectasis, reported three bronchiectasis exacerbations that temporally coincided with device use; however, specific dates could not be recalled.The reported exacerbations were treated with levaquin, azithromycin, and amoxicillin.The patient was uncertain whether a circuit-related issue contributed to the events.The exact cause of the exacerbations remains unknown; however, device contribution cannot be excluded.The patient requested in-home retraining and a circuit exchange.A replacement circuit and return packaging were provided, and the device remains with the patient pending re-education and resumption of therapy.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
Volara System
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east NA 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50015178
Report Number3008145987-2026-00059
Device Sequence Number21467558
Product Code NHJ
UDI-Device Identifier00887761984578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM08594
Device Catalogue NumberM08594
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale